MathSciNet Relay Station
MathSciNet bibliographic data
MR121873 (22 #12602) 60.00
Chung, K. L.; Erdős, P.; Sirao, T. On the Lipschitz's condition for Brownian motion. J. Math. Soc. Japan 11 1959 263–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement